# SDR SWIA200820424

- Difficulty date: August 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 18,533 hours, 14,250 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT ENGINE AFT THRUST FITTING BALL CORRODED, REPLACED.
